MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012272-15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of the 2.5x15mm trek rx balloon dilation catheter, the hypotube was noted to be separated into two pieces.Another trek balloon was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported separation was confirmed.The production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined the reported separation appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Corrections: d4 - lot #: updated from 40220g1 to 40115g2.D4 - expiration date: updated from 1/31/2027 to 12/31/2026.D4 - primary udi number: updated from (b)(4).H4 - device mfg date: updated from 2/20/2024 to 1/15/2024.
 
Event or Problem Description

Brand Name
TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19819610
Report Number2024168-2024-08750
Device Sequence Number18324908
Product Code LOX
UDI-Device Identifier08717648138294
UDI-Public(01)08717648138294(17)261231(10)40115G2
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012272-15
Device Catalogue Number1012272-15
Device Lot Number40115G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown